Large deviations and isoperimetry over convex probability measures with heavy tails

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

Large deviations and isoperimetric inequalities are considered for probability distributions, satisfying convexity conditions of the Brunn-Minkowski-type.

Original languageEnglish (US)
Pages (from-to)1072-1100
Number of pages29
JournalElectronic Journal of Probability
Volume12
DOIs
StatePublished - Jan 1 2007

Keywords

  • Convex measures
  • Dilation of sets
  • Isoperimetric
  • Khinchin-type
  • Large deviations
  • Sobolev-type inequalities
  • Transportation of mass
  • Weak Poincaré

Fingerprint Dive into the research topics of 'Large deviations and isoperimetry over convex probability measures with heavy tails'. Together they form a unique fingerprint.

Cite this